MathSciNet Relay Station
MathSciNet bibliographic data
MR326550 50B30
Sopov, S. P. A proof of the completeness on the list of elementary homogeneous polyhedra. (Russian) Ukrain. Geometr. Sb. No. 8 (1970), 139–156.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement